# SDR CALA2025010601802

- Difficulty date: January 2, 2025
- Submitted: January 6, 2025
- Operation: Air carrier
- Aircraft: N69840
- Make and model: Boeing 737924ER
- Aircraft serial: 42181
- Aircraft time: 31,392 hours, 11,445 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Part number: 285A16006
- Part serial: F05913
- Condition: Faulted
- Location: Zone 200
- Part time: 31,377 hours, 11,439 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PSEU LIGHT ON AFTER LANDING BUT EXTINGUISHED DURING TAXI TO THE GATE FAULT R OW SW DISAGREE 52-72022. RIGHT AFT DOOR DISAGREE PLACED ON MEL 5203R COMPLIED WITH MEL. TOMC APPROVED. VERIFIED THAT ASSOCIATED FLIGHT LOCK IS OPERATING NORMALLY REF MEL 5203R MEL APPLIED PERFORMED PSEU BITE REF FIM 32-09 TASK 801, NO ACTIVE FAULTS. FOUND FWD DOOR ENTRY SWITCH IN FAULT HISTORY ON FLT LEG 0, AND RH OW EMERGENCY DOOR SWITCH FAULTING IN PREVIOUS LEGS. SUSPECT BAD PSEU. CHECK RH OW EMERGENCY EXIT DOOR AND FWD ENTRY DOOR SWITCHES FOR PROPER RIGGING, NO DEFECTS NOTED. INPUT/OUTPUT MONITORING SHOWED SWITCHES WORKING PROPERLY REMOVED/REPLACED PSEU REF AMM 32-09-10. PERFORMED OPS CHECK REF AMM 32-09-10-710-801. OPS CHECK GOOD, TEST PASS. PERFORMED PSEU BITE REF AMM 32-09-10-740-801, NO FAULTS FOUND.
